# SDR C2XA01CL102

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 121117
- Condition: Failed
- Location: Nr 1
- Part time: 24,236 hours, 28,703 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3031 THE CREW REPORTED SMOKE SMELL ON APPROACH TO CLEVELAND.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE TO BE LEAKING OIL INTERNALLY.  THE NR 1 ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
